# SDR CALA0800343

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 927 BL 0, CORROSION AT CLIP NUT HOLE.  BLENDED CORROSION, DAMAGE FOUND TO BE OUT OF LIMITS PER 737-500 SRM 53-60-51 FIG 101.  REPAIRED FLOORBEAM AT BS 927 BL-0 PER 737-500 SRM REFS, 53-60-51 FIG 201 REPAIR 3, AND 51-70-11 FIG 1.
